Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hesse, Kerstin and Le Gia, Q T (2008) Local radial basis function approximation on the sphere. Bulletin of the Australian Mathematical Society, 77 (2). pp. 197-224. ISSN 0004-9727

Hesse, Kerstin and Sloan, Ian H (2005) Worst-case errors in a Sobolev space setting for cubature over the sphere $S^2$. Bulletin of the Australian Mathematical Society, 71 (1). pp. 81-105. ISSN 0004-9727

Hammond, Paul, Lewis, Richard and Liu, Zhi-Guo (1999) Hirschhorn's identities. Bulletin of the Australian Mathematical Society, 60 (1). pp. 73-80. ISSN 0004-9727

This list was generated on Fri Mar 24 21:49:10 2017 GMT.